# SDR UALA2012061403265

- Difficulty date: June 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,947 hours, 13,248 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR EICAS MESSAGE AND AURAL CAME ON AT CRUISE ALTITUDE. PSEU SHOWS FWD CARGO DOOR LOCKED, SWITCH S214 FAULTED. REPLACED SWITCH PER MM 52-71-02. MESSAGE CLEARED AND ALL FAULTS CLEARED.
